Skip to main content

On irregular links at infinity of algebraic plane curves

This is a preview of subscription content, access via your institution.

References

  • [EN] Eisenbud, D., Neumann, W.D.: Three-dimensional link theory and invariants of plane curve singularities. (Ann. Math. Stud.,110) Princeton University Press 1985

  • [H] Ha, H.V.: On the irregular at infinity algebraic plane curve. Institute of Math., National Center for Scientific Research of Vietnam, (Preprint 91/4)

  • [L] Than, L.V.: Affine polar quotients of algebraic plane curves (in preparation)

  • [LMW] Le, D.T., Michel, F., Weber, C.: Courbes polaires et topologie des courbes planes. Ann. Sc. Ec. Norm. Super. IV. Ser.24, 141–169 (1991)

    Google Scholar 

  • [N1] Neumann, W.D.: Complex plane curves via their links at infinity. Invent. Math98, 445–489 (1989)

    Google Scholar 

  • [N2] Neumann, W. D.: Linear systems of plane curve singularities and irregular links at infinity (in preparation)

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Neumann, W.D., Van Thanh, L. On irregular links at infinity of algebraic plane curves. Math. Ann. 295, 239–244 (1993). https://doi.org/10.1007/BF01444886

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01444886

Mathematics Subject Classification (1991)

  • 14H50
  • 14E35
  • 32B15